# SDR FDEA2020051190831

- Difficulty date: April 29, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1841 BEAM WEB LEFT HAND X = 0 TO X = 9 FOUND DENT AFT CARGO COMPARTMENT STATION 1841 BEAM WEB LEFT HAND X = 0 TO X = 9 REPAIR   CARRIED OUT AS PER MD-11 , SRM 53-00-00-2R FIGURE 211 REPAIR GENERAL. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
